MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they was trying to refill reservoir but it did not work, they put in the new cylinder and also change the battery.When they tries to fill tubing gets a no delivery alarm.The customer¿s blood glucose was 200 mg/dl.The customer was assisted with troubleshooting.Customer stated that they performed 5 unit fixed prime.Customer states the insulin did not exit and insulin pump alarmed no delivery.Customer stated that they run manual prime with empty insulin pump until piston reaches end of travel and insulin pump alarmed with no reservoir.Customer stated that the plunger was available, they push insulin slowly through the tubing.Customer stated that the insulin did not exit with plunger push.The device will not be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9097160
Report Number2032227-2019-66416
Device Sequence Number2831499
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)201021(10)HG232Z3
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2020
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG232Z3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight211